# SDR FDEA201307311708

- Difficulty date: July 31, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 71,210 hours, 23,108 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 141N83219
- Condition: Cracked
- Location: Bs 350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AREA, FRAME BS 350, ATTACH FITTING TO L1 DOOR UPPER SILL IS CRACKED.  REMOVED DAMAGED ATTACH FITTING, FABRICATED AND INSTALLED NEW ATTACH FITTING IAW DWG 141N8321, REV F AND SRM 51-40-02.
